# SDR TRAX200600520

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10210
- Aircraft time: 3,405 hours, 2,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ALL LIGHT LENS COVER MISSING.
